# SDR GLBA20091002F

- Difficulty date: September 29, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 28,364 hours, 33,999 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN - PILOTS REPORTED THAT A GEAR UNSAFE LIGHT WAS ILLUMINATED AFTER GEAR RETRACTION AND THEY MANUALLY EXTENDED THE GEAR. MAINTENANCE ADJUSTED THE RIGHT HAND MAIN LANDING GEAR UPLOCK SWITCH FOR MORE COMPRESSION. AN OPERATIONAL CHECK WAS JPERFORMED AND WAS GOOD PER 32-60-00. RII INSPECTION COMPLIED WITH PER GMM 4.3.8.
